# SDR 19JA2019F00001

- Difficulty date: January 28, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N800TL
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258394
- Aircraft time: 7,152 hours, 4,790 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT NUMBER 1766 DEPARTING FROM AIRPORT MBPV IN ROUTE TO KTEB AIRCRAFT WAS AT CRUISE ALTITUDE OF 38000FT, LT AUTOPILOT FAILED FOLLOWED BY RT AUTOPILOT FAILED. ELEVATOR PITCH TRIM WAS NOT ABLE TO BE ADJUSTED ELECTRONICALLY OR MANUALLY. FLIGHT CREW WAS UNABLE TO TRIM THE AIRCRAFT. CREW ADVISED ATC OF THE ISSUE AND BEGAN TO DESCEND OUT OF RVSM AIRSPACE. FLIGHT CREW MADE THE DECISION OF DIVERTING TO KFLL. AFTER DECISION WAS MADE OF DIVERTING TO KFLL CREW BEGAN TO DESCEND TO BELOW 10,000FT. ONCE AIRCRAFT WAS BELOW 10,000FT THE ELEVATOR PITCH TRIM WAS ABLE TO BE ADJUSTED AND WAS IN WORKING ORDER. AIRCRAFT ARRIVED AT KFLL SAFELY.
